# SDR SWAA2023081487880

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 24,549 hours, 11,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD OVERWING & TWO RH FWD AISLE EMERGENCY LIGHTS ARE INOP<[01] REPLACED R/H FWD AISLE EMERGENCY BATTERY IAW AMM 33-51-06. OPS CHECK GOOD
